# SDR USAA001921

- Difficulty date: November 13, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CRACKED 2 INCHES, LOWER CROSS BEAM OF FORWARD CARGO DOOR.  INSTALLED DOUBLER PER EA 68360.  (M)
